# SDR CA110203006

- Difficulty date: January 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 7,387 hours
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 90005038072
- Condition: Clogged
- Location: Fuel System
- Part time: 186 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM RAMP WHEN ACFT WAS PULLING IN 75 PERCENT TORQUE THE NR 1 FILTER LIGHT ILLUMINATED AS POWER WAS REDUCED THE LIGHT WOULD EXTINGUISH ON A SECOND ATTEMPT THE SAME OCCURRED. FLIGHT WAS TERMINATED AND ACFT RETURNED TO HANGAR.  AIRFRAME FUEL FILTER WAS OPENED AND CHECKED FOR CONTAMINATION, NONE FOUND, ENGINE DRIVEN PUMP FILTER WAS THEN REMOVED AND INSPECTED NOTHING VISIBLE. A STREAM OF FUEL WAS INTRODUCED TO THE FILTER AND IT DRAINED SLOWLY COMPARING IT TO A NEW FILTER WHICH WAS ALMOST INSTANTANEOUS DRAINING. BOTH FILTERS WERE REPLACED WITH NEW ONES, SYS BLED AND A CHECK OF THE DIFFERENTIAL PRESSURE WAS CARRIED OUT NO ABNORMALITIES.  ACFT WAS RETURNED TO THE LINE RUN UP AND NO LIGHT PRESENT, ACFT RETURNED TO SERVICE.
